Journal of Differential Geometry

Conformal deformation of a Riemannian metric to constant scalar curvature

Richard Schoen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 20, Number 2 (1984), 479-495.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439291

Digital Object Identifier
doi:10.4310/jdg/1214439291

Mathematical Reviews number (MathSciNet)
MR788292

Zentralblatt MATH identifier
0576.53028

Subjects
Primary: 58G30
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Schoen, Richard. Conformal deformation of a Riemannian metric to constant scalar curvature. J. Differential Geom. 20 (1984), no. 2, 479--495. doi:10.4310/jdg/1214439291. https://projecteuclid.org/euclid.jdg/1214439291


Export citation